Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 96, Number 3
HTML articles powered by AMS MathViewer

A new characterization for $p$-local balanced projective groups
Mark Lane PDF
Proc. Amer. Math. Soc. 96 (1986), 379-386
Completely semisimple semigroups and epimorphisms
Peter M. Higgins PDF
Proc. Amer. Math. Soc. 96 (1986), 387-390
Every curve on a nonsingular surface can be defined by two equations
M. Boratyński PDF
Proc. Amer. Math. Soc. 96 (1986), 391-393
A note on minimal modular symbols
Avner Ash PDF
Proc. Amer. Math. Soc. 96 (1986), 394-396
Analytic functionals and the Bergman projection on circular domains
Paul Zorn PDF
Proc. Amer. Math. Soc. 96 (1986), 397-401
Remarks on Pettis integrability
R. Huff PDF
Proc. Amer. Math. Soc. 96 (1986), 402-404
Multiple nontrivial solutions of resonant and nonresonant asymptotically linear problems
Shair Ahmad PDF
Proc. Amer. Math. Soc. 96 (1986), 405-409
Some spectral properties of the perturbed polyharmomic operator
Daniel Eidus PDF
Proc. Amer. Math. Soc. 96 (1986), 410-412
Additivity of Jordan$^ \ast$-maps on $AW^ \ast$-algebras
Jôsuke Hakeda PDF
Proc. Amer. Math. Soc. 96 (1986), 413-420
A singular integral
Javad Namazi PDF
Proc. Amer. Math. Soc. 96 (1986), 421-424
Uniformly persistent systems
Geoffrey Butler, H. I. Freedman and Paul Waltman PDF
Proc. Amer. Math. Soc. 96 (1986), 425-430
Composing functions of bounded $\varphi$-variation
J. Ciemnoczołowski and W. Orlicz PDF
Proc. Amer. Math. Soc. 96 (1986), 431-436
Comparison theorem for conjugate points of systems of $n$th order nonselfadjoint differential equations
E. C. Tomastik PDF
Proc. Amer. Math. Soc. 96 (1986), 437-442
Small commutators and invariant subspaces
Hua Xin Lin PDF
Proc. Amer. Math. Soc. 96 (1986), 443-446
Second derivative $L^ p$-estimates for elliptic equations of nondivergent type
Fang-Hua Lin PDF
Proc. Amer. Math. Soc. 96 (1986), 447-451
On approximation by rationals from a hyperplane
Gerhard Gierz and Boris Shekhtman PDF
Proc. Amer. Math. Soc. 96 (1986), 452-454
A partial integration formula for product integrals of unbounded operator-valued functions
Rhonda J. Hughes PDF
Proc. Amer. Math. Soc. 96 (1986), 455-461
Invariant subspaces for algebras of subnormal operators
James E. Thomson PDF
Proc. Amer. Math. Soc. 96 (1986), 462-464
The maximum modulus principle for CR functions
Andrei Iordan PDF
Proc. Amer. Math. Soc. 96 (1986), 465-469
A generalization of slowly varying functions
D. Drasin and E. Seneta PDF
Proc. Amer. Math. Soc. 96 (1986), 470-472
Unimodular matrices in Banach algebra theory
Gustavo Corach and Angel R. Larotonda PDF
Proc. Amer. Math. Soc. 96 (1986), 473-477
Decomposition of positive projections onto Jordan algebras
A. Guyan Robertson PDF
Proc. Amer. Math. Soc. 96 (1986), 478-480
Boundary behavior of Green potentials
Daniel H. Luecking PDF
Proc. Amer. Math. Soc. 96 (1986), 481-488
Stability of polynomial convexity of totally real sets
Franc Forstnerič PDF
Proc. Amer. Math. Soc. 96 (1986), 489-494
A necessary condition for $L^ 2$ stability of quasilinear conservation laws
Si Ning Zheng PDF
Proc. Amer. Math. Soc. 96 (1986), 495-496
Antisymmetry and the direct integral decomposition of unstarred operator algebras
Wacław Szymański PDF
Proc. Amer. Math. Soc. 96 (1986), 497-501
Extension of a theorem of Baayen and Helmberg on monothetic groups
D. L. Armacost PDF
Proc. Amer. Math. Soc. 96 (1986), 502-504
Decomposition theorems in rational homotopy theory
John Oprea PDF
Proc. Amer. Math. Soc. 96 (1986), 505-512
A note on completely metrizable spaces
E. Michael PDF
Proc. Amer. Math. Soc. 96 (1986), 513-522
An open book decomposition for $\textbf {R}\textrm {P}^ 2\times S^ 1$
Eric Klassen PDF
Proc. Amer. Math. Soc. 96 (1986), 523-524
The moments of certain complex potentials
Howard D. Fegan and Peter B. Gilkey PDF
Proc. Amer. Math. Soc. 96 (1986), 525-527
An operator approach to the principle of inclusion and exclusion
C. J. Liu PDF
Proc. Amer. Math. Soc. 96 (1986), 528-536